# SDR R61A2022102800671

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 21,842 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 1528
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 37,030 hours, 24,432 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT IDENTIFIER SIGN INOP. REMOVED AND REPLACED AFT ELPU #5.
